# SDR AALA201602159001

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 7,606 hours, 1,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER ESCAPE PATH LIGHT AT LT MID LAVATORY L37 MISSING LENS.  INSTALLED LENS ON EMER LIGHT AT MID-LAVATORY L37 IAW AMM 33-51-12-400-816.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
